Alert archive / Iowa / Flash Flood Watches in 2018
Flash Flood Watch 13, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood watch at Sep 19, 2018, 10:41 AM CDT for 13 counties in Iowa. It took effect at Sep 19, 2018, 7:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2018, 10:41 AM CDT (15:41 UTC)
- In effect from
- Sep 19, 2018, 7:00 PM CDT
- Expired
- Sep 20, 2018, 12:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- None
Counties Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Hancock County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 142 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
847 WGUS63 KDMX 191541 FFADMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Des Moines IA 1041 AM CDT Wed Sep 19 2018 ...Flash Flooding Possible Tonight Through Tomorrow Morning... .Several rounds of heavy rainfall is possible tonight through tomorrow morning. With much of this area having received several inches of rain the past few days, grounds are very saturated, drainages are running high, and it may take only 1 to 2 inches of rain to produce flash flooding. IAZ004>007-015>017-201800- /O.NEW.KDMX.FF.A.0013.180920T0000Z-180920T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, and Clear Lake 1041 AM CDT Wed Sep 19 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON... The National Weather Service in Des Moines has issued a * Flash Flood Watch for portions of north central Iowa and northwest Iowa, including the following areas, in north central Iowa, Cerro Gordo, Hancock, Kossuth, Winnebago, and Worth. In northwest Iowa, Emmet and Palo Alto. * From 7 PM CDT this evening through Thursday afternoon * Heavy rainfall of 1 to 3 inches, with locally higher amounts is possible. * These forecast rainfall amounts may lead to widespread flash flooding. Impacted rivers and streams may exceed their banks as well, flooding nearby areas. Flash flooding may occur during the overnight period, which is when most flash-flood related deaths have occurred. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Kotenberg
4 follow-up statements
770 WGUS63 KDMX 192045 FFADMX Flood Watch National Weather Service Des Moines IA 345 PM CDT Wed Sep 19 2018 ...Flash Flooding Possible Tonight Through Thursday Morning... .Several rounds of heavy rainfall are possible tonight through Thursday morning. With much of this area having received several inches of rain the past few days, grounds are very saturated and it may take only 1 to 2 inches of rain to produce flash flooding. IAZ004>007-015>017-200300- /O.CON.KDMX.FF.A.0013.180920T0000Z-180920T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, and Clear Lake 345 PM CDT Wed Sep 19 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON... The Flash Flood Watch continues for * Portions of north central Iowa and northwest Iowa, including the following areas, in north central Iowa, Cerro Gordo, Hancock, Kossuth, Winnebago, and Worth. In northwest Iowa, Emmet and Palo Alto. * From 7 PM CDT this evening through Thursday afternoon * Heavy rainfall of 1 to 3 inches, with locally higher amounts is possible. * These forecast rainfall amounts may lead to flash flooding. Impacted rivers and streams may exceed their banks as well, flooding nearby areas. Flash flooding may occur during the overnight period, which is when most flash-flood related deaths have occurred. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Small
902 WGUS63 KDMX 200201 FFADMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Des Moines IA 901 PM CDT Wed Sep 19 2018 ...Flash Flooding Possible Tonight Through Thursday Morning... .Several rounds of heavy rainfall are possible tonight through Thursday morning. With much of this area having received several inches of rain the past few days, grounds are very saturated and it may take only 1 to 2 inches of rain to produce flash flooding. IAZ023>028-201015- /O.EXA.KDMX.FF.A.0013.000000T0000Z-180920T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer- Including the cities of Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, and Waverly 901 PM CDT Wed Sep 19 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... The National Weather Service in Des Moines has expanded the * Flash Flood Watch to include portions of north central Iowa, northeast Iowa, and northwest Iowa, including the following areas, in north central Iowa, Butler, Franklin, Humboldt, and Wright. In northeast Iowa, Bremer. In northwest Iowa, Pocahontas. * Through Thursday afternoon * Heavy rainfall of 2 to 3 inches, with locally higher amounts is possible. * These forecast rainfall amounts may lead to flash flooding. Impacted rivers and streams may exceed their banks as well, flooding nearby areas. Flash flooding may occur during the overnight period, which is when most flash-flood related deaths have occurred. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ IAZ004>007-015>017-201015- /O.CON.KDMX.FF.A.0013.000000T0000Z-180920T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, and Clear Lake 901 PM CDT Wed Sep 19 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... The Flash Flood Watch continues for * Portions of north central Iowa and northwest Iowa, including the following areas, in north central Iowa, Cerro Gordo, Hancock, Kossuth, Winnebago, and Worth. In northwest Iowa, Emmet and Palo Alto. * Through Thursday afternoon * Heavy rainfall of 2 to 3 inches, with locally higher amounts is possible. * These forecast rainfall amounts may lead to flash flooding. Impacted rivers and streams may exceed their banks as well, flooding nearby areas. Flash flooding may occur during the overnight period, which is when most flash-flood related deaths have occurred. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ REV
722 WGUS63 KDMX 200859 FFADMX Flood Watch National Weather Service Des Moines IA 359 AM CDT Thu Sep 20 2018 ...Flash Flooding Still Possible This Morning... .Heavy rainfall is still possible through this morning across north central Iowa. Much of this area has received several inches of rain during the overnight hours and over the past few days. The ground is very saturated which could lead to flash flooding with additional rainfall expected this morning. IAZ004>007-015>017-023>028-201800- /O.CON.KDMX.FF.A.0013.000000T0000Z-180920T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, and Waverly 359 AM CDT Thu Sep 20 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of north central Iowa, northeast Iowa, and northwest Iowa, including the following areas, in north central Iowa, Butler, Cerro Gordo, Franklin, Hancock, Humboldt, Kossuth, Winnebago, Worth, and Wright. In northeast Iowa, Bremer. In northwest Iowa, Emmet, Palo Alto, and Pocahontas. * Until 1 PM CDT this afternoon * Additional rainfall of 1 to 2 inches, with locally higher amounts is possible. * These forecast rainfall amounts may lead to flash flooding. Impacted rivers and streams may exceed their banks as well, flooding nearby areas. Flash flooding may occur during the overnight period, which is when most flash-flood related deaths have occurred. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MJB
735 WGUS63 KDMX 201700 FFADMX Flood Watch National Weather Service Des Moines IA 1200 PM CDT Thu Sep 20 2018 ...Flash Flood Potential has Ended... IAZ004>007-015>017-023>028-201800- /O.CAN.KDMX.FF.A.0013.000000T0000Z-180920T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, and Waverly 1200 PM CDT Thu Sep 20 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of north central Iowa, northeast Iowa, and northwest Iowa has been cancelled. Rainfall has ended across northern Iowa. While residual overland flooding will continue, the threat for Flash Flooding has ended. Later this evening and tonight...a line of thunderstorms is expected to move from northwest to southeast across the area. A brief period of heavy rainfall is possible with these thunderstorms, however the progressive movement of the storms should not pose a high risk for flash flooding. $$ MF
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood watch went out at Sep 19, 5:56 AM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Sep 19, 5:56 AM CDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 556 AM CDT Wed Sep 19 2018 ...Aviation Update... .DISCUSSION.../Today through Tuesday/ Issued at 357 AM CDT Wed Sep 19 2018 Summary...Unsettled weather will continue this morning, tonight, and again Thursday evening before quieting down. Strong to severe storms will be possible with storms today, tonight, and Thursday evening with concerns of hail, winds, and flooding. Conditions will dry out Friday and for the weekend and cool back towards seasonal conditions Friday and beyond. Today and Tonight...Broad upper level ridging over the southern and southeast US will keep the area in southerly flow near the surface, westerlies aloft, and in a relative ring of fire. To this point, CAM solutions have been fairly poor with none latching onto the festering convection over central and southern Iowa, and the LLJ induced convection farther west along the Nebraska/South Dakota border early this morning. As such, hard to put significant confidence in how the morning will play out. Confidence though in current convection in Iowa to subside as it is driven by weak flow into a lingering 925 mb boundary, giving way to the Nebraska/South Dakota convection as the primary show through the morning, working its way across the northern third to half of the state. Environment will be relatively supportive for some organization with effective shear in excess of 30-40 kts and MUCAPE around 1000 J/kg. Main concern would be hail and periods of heavy rain with the elevated nature, though strong wind gusts cannot be ruled out. Once that works its way across through the morning, set up for storms tonight will begin. Southerly flow will increase as surface low pressure develops off the Rockies and height falls encroach on the area, driving the warm front into at least northern Iowa. Models have not been incredibly consistent on its placement, with best estimates of it settling somewhere near the Iowa/Minnesota border. Wherever it ends up this evening will be the main focus for storms and heavy rainfall. Areas to the south will continue to be unseasonably hot and humid under 20+ deg C 850 mb temps, driving highs into the low 90s likely across southern Iowa and heat index values pushing the mid to upper 90s with dew points in the low 70s. Concerns will absolutely continue for heat related issues during any outdoor activities and precautions should be taken to prevent heat related illnesses. Back to northern Iowa, a potent ~40 kt LLJ is anticipated tonight and will have zero issue triggering convection along the warm front. Conditions point to efficient heavy rainfall as the main threat with PWats pushing 1.75 inches, strong moisture advection, and warm cloud layer depths pushing 3500-4000+ m. While no watches have been issued to this point, likely they will make an appearance sooner than later as preceding convection plays out and ultimate frontal location gets honed in. Thursday...One more active day then a multi day reprieve for the area. Surface low pressure off the Rockies will begin its trek into the Plains early Thursday, tracking northeasterly on a path that should take it across northwest Iowa. Ahead of the frontal passage, a tightening surface pressure gradient will result in sustained 15-20+ kt winds. Additionally, an equally tight 850 mb pressure gradient will produce 40-45+ kt winds aloft that should be tapped into with deep daytime mixing, ultimately giving way to possible gusts in excess of 35 kts at times. Blends continue to under do winds during this time frame, so have bumped up winds accordingly. As the surface low moves quickly northeast, accompanying cold front will slide through during the late afternoon and evening. Models continue to slow its passage, meaning evening and overnight for much of Iowa. This may ultimately be beneficial, avoiding peak heating and a potent environment of 2500-3000+ MUCAPE and 30-40 kts effective shear. Concern would then turn to training storms along the front, but with its progressive nature, concerns for flooding will be limited. Friday and beyond...Much quiet, more pleasant period behind the cold front. Upper level flow will flatten, keeping much of the return flow and warmer temperatures at bay. Highs will be in the 60s to mid 70s, with no precipitation forecast until Monday. && .AVIATION.../For the 12Z TAFS through 12Z Thursday morning/ Issued at 549 AM CDT Wed Sep 19 2018 TAF sites will battle a myriad of clouds this morning and periods of fog. Currently, LIFR to MVFR ceilings prevailing at all sites and will generally continue into sunrise before improving to VFR by mid morning in most cases and clearing at KDSM/KOTM. KFOD/KMCW/KALO will also battle storms moving across northern Iowa this morning, which will act to provide periods of VCTS and TSRA with accompanying drops in visibilities. The northern sites, KFOD/KMCW/KALO, will see ceilings falling below VFR once again this evening with more VCTS/TSRA opportunities around/after 00z as well. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...Curtis AVIATION...Curtis
Hazardous weather outlook, Sep 19, 3:50 AM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 350 AM CDT Wed Sep 19 2018 IAZ004>007-015>017-023>028-033>039-201100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk- 350 AM CDT Wed Sep 19 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Several rounds of thunderstorms are expected today into tonight. The main concern will be from heavy rainfall leading to possible flash flood and river flood issues. In addition, a few storms may produce marginally severe hail and wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional thunderstorms will be possible on Thursday into Thursday evening. A few storms on Thursday afternoon into the evening may be severe with large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Any rainfall and/or severe weather reports are welcome. Spotter activation may be needed on Thursday afternoon and evening. IAZ044>050-057>062-070>075-081>086-092>097-201100- Crawford-Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie- Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion- Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold- Decatur-Wayne-Appanoose-Davis- 350 AM CDT Wed Sep 19 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight A few non severe thunderstorms will be possible today into tonight, mainly along and north of Interstate 80. Localized heavy rain will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are expected on Thursday afternoon into the evening. A few storms may be severe with damaging winds and large hail the primary threats. .SPOTTER INFORMATION STATEMENT... Any rainfall and/or severe weather reports are welcome. Spotter activation may be needed Thursday afternoon into the evening.
In the hours before
Special weather statement, Sep 19, 6:45 AM CDT, 3 hours 56 minutes before
Special Weather Statement National Weather Service Des Moines IA 645 AM CDT WED SEP 19 2018 IAZ033>035-045-046-191245- Calhoun IA-Sac IA-Webster IA-Greene IA-Carroll IA- 645 AM CDT WED SEP 19 2018 ...Gusty Winds and Heavy Rain This Morning... At 642 AM CDT, Doppler radar was tracking a strong thunderstorm near Black Hawk Lake, or near Sac City, moving east at 40 mph. Winds in excess of 40 mph will be possible with this storm. Rainfall amounts up to two inches will be possible with this storm. Locations impacted include... Sac City, Rockwell City, Lake City, Lake View, Gowrie, Black Hawk Lake, South Twin Lake, Churdan, Callender, Farnhamville, Lohrville, Twin Lakes, Auburn, Lytton, Moorland, Lanesboro, Somers, Knierim, Rinard and Yetter. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4224 9509 4248 9501 4246 9425 4209 9435 TIME...MOT...LOC 1142Z 279DEG 36KT 4234 9497 Cogil
Special weather statement, Sep 19, 7:55 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Des Moines IA
755 AM CDT WED SEP 19 2018
IAZ034>037-046>049-191400-
Hamilton IA-Story IA-Boone IA-Calhoun IA-Webster IA-Greene IA-
Hardin IA-Marshall IA-
755 AM CDT WED SEP 19 2018
...Strong Storms Moving through Central Iowa...
At 753 AM CDT, Doppler radar was tracking strong thunderstorms 8
miles north of Ogden, or 12 miles northwest of Boone, moving east at
45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storm as well as very heavy rain. Rainfall amounts up to one
inch per hour will be possible with these storms causing ponding
water on roads, low visibilities and rapid rises in small streams
and creeks.
Locations impacted include...
Ames, Boone, Webster City, Nevada, Iowa Falls, Jefferson, Story City,
Huxley, Madrid, Ogden, Slater, Roland, Jewell Junction, Gilbert,
Gowrie, Woodward, Iowa State Center, Boone Speedway, Maxwell and
Colo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4243 9434 4255 9321 4186 9322 4186 9411
4199 9456
TIME...MOT...LOC 1253Z 280DEG 40KT 4215 9408
SmallSpecial weather statement, Sep 19, 8:35 AM CDT, 2 hours 6 minutes before
Special Weather Statement National Weather Service Des Moines IA 835 AM CDT Wed Sep 19 2018 IAZ057>062-070>075-081>086-092>097-191445- Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison- Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello- Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- Including the cities of Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 835 AM CDT Wed Sep 19 2018 ...Fog across Southern Iowa... Widespread fog was in place from the Interstate 80 corridor south to the Missouri border early this morning. While conditions should improve by 10am, in the mean time visibilities will be down to a half mile or less in many locations with some dense fog. Motorists are urged to slow down, make sure low beam headlights are on and allow for extra stopping distance between vehicles. Small
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 6:45 AM CDT | Special Weather Statement | DMX | Calhoun | 60 min |
| Sep 19, 7:55 AM CDT | Special Weather Statement | DMX | Boone, Greene, Hamilton, Hardin, Story, Webster | 65 min |
| Sep 19, 10:24 AM CDT | River Flood Warning | DMX | Black Hawk | 10 days |
| Sep 19, 10:24 AM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Sep 19, 10:24 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 5 days |
| Sep 19, 3:30 PM CDT | Special Weather Statement | DMX | Appanoose | 60 min |
Nearby
Flash Flood Watches in Iowa, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.